Doctor insights on:
Water Blisters On The Legs Of Dialysis Patient
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
I woke up with red spots on my legs, and they are swollen. I am a diabetic and I am a dialysis patient. What cause the spots?? and what can be done??
Treat restless legs: The treatment depends on the cause. More efficient dialysis, better phosphorus and PTH control, or medications like gabapentin, Lyrica (pregabalin) or Cymbalta can be used in different settings. These all carry some risks, so caution is the key when using medication.. Also, sometimes vitamins may be useful. ...Read more
Fluid shifts: Most attribute leg muscle cramps during or after dialysis to the shifting of fluid out of the muscle cells as excess fluid is removed during dialysis and the body re-equillabrates. ...Read more
Diabetic, heart patient on dialysis with hypatitis c just had leg amputation because of gangrene, now really hard and swollen stomach, is because of HC?
Many causes.: Clear blisters can be due to a reaction to a cream, soap, detergent, or lotion. Also, swelling of the legs can be so severe from sunburn or congestive heart failure or poor circulation that blisters can develop. There are other causes as well. To determine which is the case for you, see a doc. ...Read more
This could be a skin: Condition known as bullous pemphigoid but there are many other possibilities, so you really need to see a dermatologist for probable biopsy to determine where the blister is for diagnosis and treatment ...Read more
Do type 2 diabetic patients get sensation or feeling of cool water flowing or driping on thighs, legs, groin. As when I see or touch it its all dry.
Burned my leg with hot water bottle. First rhe skin was red and then it turned to blister. Now the blister is bursted and my left me in pain, swellin?
2nd degree burn: Blistering indicates a second degree burn and should be managed by a doctor. Be seen and treated. All the best. ...Read more
No: No but often a venous ulcer can start with what appears to be a blister. ...Read more
My daughter has a cluster of water-filled blisters @ the natural bend in her leg where her underwear would make contact with her skin. How do I treat?
Blister in the groin: It is hard to tell what these blisters are without seeing them, it is best if you take her to her pediatrician, make sure she wears loose cotton underwear so it doesn't cause friction & more irritation. Good luck ...Read more
So I was steaming my clothes when a drop of hot water droped on my leg and then the skin was showing, the next day there as a burn blister?
Burn: Yes, this sounds like a superficial partial-thickness burn. Should heal just fine. ...Read more
I have got a real bad burn on the back of my leg right under my bottom was burns by hot boiling water in a lot of pain it real red blister leaking?
Emergency Room: For a burn that bad you should go immediately to a hospital emergency room. Specialized care is need to ensure proper healing. Lack of proper care could result in severe infection. Please do not wait. ...Read more
Edema: An accumulation of an excessive amount of watery fluid in cells or intercellular tissues. You need restrict fluid in take and eating less salty foods. Please see your cardiologist to sort this out. Best luck! ...Read more
I have ipf and emphysema and now have large water blisters appearing on my lower legs is this related?
Maybe: "water blisters" can come from bad edema which can come from heart disease or pulmonary vascular disease as well as other issues. It's not that likely to be a direct result of a lung problem unless there is decompensated pulmonary arterial hypertension resulting from the lung disease. ...Read more
I have been treated for nephrotic syndrome and I'm getting 2-3 inch water blisters on the calves of both legs. I'm only taking water pills now.
Tell doc if wt is up: If your weight or swelling are increasing, you need to tell your doc to adjust lasix (furosemide). Nephrotic syndrome is caused by different conditions. It is not a single disease. Some are not treatable. Ask your doc what exactly is the cause for your condition and whether it is treatable or not. ...Read more
Obese f 165 cm 120 kg Heartattack patient with edema. Water leaks from legs. Cracks are there. What can be done? Any medicines? Any advices? Who can help?
Edema: Tricky situation. Leg swelling can be a sign of worsening heart function. Sometimes we treat edema (leg swelling) with diuretics like Lasix (furosemide) which send a signal to the kidneys to eliminate the extra fluid. The problem is that Lasix (furosemide) can also damage the kidneys if over used. Also, patients have to be careful not to "over drink" and add excess body water to the system. This requires close attention. ...Read more
Not on the internet: Never if not prescribed by a professional that is treating the problem and knows the exact history, physical exam, and current medication list. ...Read more
After 10 min of sun my skin gets blisters that burn & itch & are filled :-/ my forhead-neck-hands & lower legs get then- reminds me of water blisters?
My husband has developed large brown water blisters on his lower legs, can they be related to his lung diseases ipf and copd?
I have a problem with diabetic water retention in legs causing blisters. I take 160 mg lassic's per day, and 20 meq potassium. What do I have to do?
Edema: You seem to have some real problems with either your cardiac or kidney function. See a cardiologist and get an echocardiogram to see if you have a low ejection fraction and evidence of renal disease. You may also need to have your leg veins visualized by a venous doppler study to see if you have varicose veins causing your edema. Another cause of edema is too much water and/ sodium intake. ...Read more
Broke out w/blisters all over lips-tongue-roof of mouth 24 hrs after Bactrim (sulfamethoxazole and trimethoprim) po for leg rash. PAINFUL! What can I take? Even painful drinking water
A trip to the ER: Blisters forming on mucous membranes (such as the inside of your mouth and lips) and/or elsewhere on your body could be signs of a serious reaction to a medication such as your antibiotic. Please look up Stevens - Johnson Syndrome for one example of many possible types of reactions. I recommend an urgent evaluation, preferably in the Emergency Department. ...Read more
You really need to: See dermatologist for diagnosis and may need a biopsy of blister to determine cause ...Read more
Cover blister: Cover the blister with warm compress and then wrap with triple antibiotic ointment and dressing. It will mechanically release the blister fluid and contain it. Remove all pressure from the area because the causation of the blister is more of a threat due to future injury. ...Read more